A minimax problem for sums of translates on the torus

Farkas, Bálint, Nagy, Béla, Révész, Szilárd: A minimax problem for sums of translates on the torus.
TRANSACTIONS OF THE LONDON MATHEMATICAL SOCIETY, 5 (1). pp. 1-46. ISSN 2052-4986 (2018)

[img]
Preview
Text
tlm3.12010.pdf - Published Version

Download (524kB) | Preview
[img]
Preview
Text
minimax-tlms.pdf - Submitted Version

Download (576kB) | Preview
Item Type: Article
Journal or Publication Title: TRANSACTIONS OF THE LONDON MATHEMATICAL SOCIETY
Date: 2018
Volume: 5
Number: 1
Page Range: pp. 1-46
ISSN: 2052-4986
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3325149
DOI id: https://doi.org/10.1112/tlm3.12010
Date Deposited: 2018. Sep. 18. 10:59
Last Modified: 2018. Sep. 18. 10:59
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/13881
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year